# SDR P5CA9600693

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Part number: 65B409338
- Condition: Cracked
- Location: Nr 1 Acm
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUCT CRACKED AT NR 1 AIR CYCLE MACHINE.  REMOVED AND REPLACED DUCT PER BAC MM 21-50-03.
